# SDR KY7A20160216001

- Difficulty date: February 16, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N280KL
- Make and model: Swrngn SA226TC
- Aircraft serial: TC280
- Aircraft time: 28,733 hours, 36,821 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE NOSE GEAR INDICATOR LIGHT REMAINED RED UPON GEAR RETRACTION.  PILOT CYCLED GEAR THREE TIMES.  MX FOUND DAMAGED & MIS-POSITIONED UPLOCK WIRE BUNDLE.  REPAIRS WERE MADE & NO FURTHER PROBLEM WAS FOUND.
